# SDR UALA2013041802688

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 71,531 hours, 10,039 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AUDIO SPEAKER HAS RATTLE AND INAUDIBLE.  REPLACED CAPTAINS SPEAKER, AUDIO OPS NORMAL AT THIS TIME.
